MathSciNet Relay Station
MathSciNet bibliographic data
MR974524 47D25 (46L99 47D05)
Powers, Robert T.; Price, Geoffrey Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$. Trans. Amer. Math. Soc. 321 (1990), no. 1, 347–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement